Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Took Oncotrex to treat black color in leg. Have severe hair fall. How to get cure?

i VISITED A SKIN SPECIALIST TO SHOW MY LEG WHICH IS HAVING SOME BLACK COLOR MARKS WHICH IS THERE IN MY LEGS FOR LAST 6-8 YEARS. WHICH CAUSED BECAUSE OF SOME INFECTIONS. He presciripbed some medicines with Oncotrex 5 mg tablets for 10 days( daily 1). after this course of medicine, with in 10 days i noticed a big hair fall . and i consulted another skin specialist. She told Oncotrex tablet maximum dosage is 3 tablet per week. Now my i lost almost half of my hair. New doctor prescribed me Keraglow Men multivitamine tablet and desonide lotion. Is this medicine is enough for controlling hair fall ? Any other medication or treatment requied?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi anoo,

The medication Oncotrex you was prescibed at the first time was a type of anti cancer medication and it has the side effect of hair loss which you suffered and the dose was also very high. At the first time the medication prescibed for the discoloration was not correct, as you told that it is because of some infection.
The medication prescribed to you after this is mainly a multi vitamine and a steroid lotion, the muti vitamine will help to improve your general condition and the steroid lotion can reduce the localised inflammation which may be there because of side effect of previous medication.
By the way try to maintain a good health and nutrition and I hope you will get your hair back soon.

Thanks and take care.
Answered: Fri, 1 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor